JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 2, Article 23
Some Distortion Inequalities Associated with the Fractional Derivatives of Analytic and Univalent Functions

    Authors: Hari M. Srivastava, Yi Ling, Gejun Bao,  
    Keywords: Distortion inequalities, analytic functions, fractional derivatives, univalent functions, convex functions, hypergeometric function  
    Date Received: 16/10/00  
    Date Accepted: 04/03/00  
    Subject Codes:


    Editors: Pietro Cerone,  

For the classes S and K of (normalized) univalent and convex analytic functions, respectively, a number of authors conjectured interesting extensions of certain known distortion inequalities in terms of a fractional derivative operator. While examining and investigating the validity of these conjectures, many subsequent works considered various generalizations of the distortion inequalities relevant to each of these conjectures. The main object of this paper is to give a direct proof of one of the known facts that these conjectures are false. Several further distortion inequalities involving fractional derivatives are also presented.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login